# SDR RRXA98138

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5772964513
- Condition: Corrosion
- Location: Bs 260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FRAME AT STA 260 BETWEEN LONGERONS 25 LEFT AND 26 LEFT.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SPLICE REPAIR  IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04718.
